# SDR 2A6D20240425007

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N11FQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7571
- Aircraft time: 9,295 hours, 11,581 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 6,850 hours, 2,297 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Angle
- Part number: 350A21431620
- Condition: Corroded
- Location: Mlg
- Part time: 9,295 hours, 11,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR LANDING GEAR ATTACHMENT LOWER ANGLE HAS DAMAGE IN THE FORM OF CORROSION. THE DAMAGE NEAR THE ANGLE OVERLAPS WITH MACHINED FRAME AND AFT LOWER BELLY FAIRING. THE DAMAGE IS ON THE VERTICAL FACE OF THE ANGLE AT PREVIOUS REPAIR LOCATION AND IS MEASURED TO BE APPROXIMATELY 0.50” X 1.02” X 0.038”.
